IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bounds on the Reliability Function of Typewriter Channels

Author(s): Marco Dalai ; Yury Polyanskiy
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 64
Page(s): 6,208 - 6,222
ISSN (Electronic): 1557-9654
ISSN (Paper): 0018-9448
DOI: 10.1109/TIT.2018.2794532
Regular:

New lower and upper bounds on the reliability function of typewriter channels are given. Our lower bounds improve upon the (multiletter) expurgated bound of Gallager, furnishing a new and simple... View More

Advertisement